# SDR USAA2011080500025

- Difficulty date: July 27, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR SUPPORT BETWEEN BS 365.5 TO BS 332, RBL 61.  REPLACED FLOOR SUPPORT BETWEEN BS 365.5 TO BS 332, RBL 61 IAW B757 SRM 51-40-02.
